One improvement of the law of the iterated logarithm for the maximum scheme

Authors

  • K. S. Akbash (Київ. нац. ун-т iм. Т. Шевченка)
  • I. K. Matsak (Київ. нац. ун-т iм. Т. Шевченка)

Abstract

A lower bound is found in the law of the iterated logarithm for the maximum scheme.

Published

25.08.2012

Issue

Section

Short communications

How to Cite

Akbash, K. S., and I. K. Matsak. “One Improvement of the Law of the Iterated Logarithm for the Maximum Scheme”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 8, Aug. 2012, pp. 1132-7, https://umj.imath.kiev.ua/index.php/umj/article/view/2646.